Hi, I was on oxycontin for 14 months due to breast cancer and breast cancer reconstruction. My PCP then switched me to percoset, 10 mg 3x day as I continued to experience considerable pain. My Pain Management doctor (after referall by PCP) then switched me to morphine 30 mg extended relief for 2 weeks, which I could not tolerate. (note, for 5 months he continued the percocet therapy). Mydoctors then stopped me cold turkey due to a false positive of dilaudid on a urine screen which I have never taken. They would not redo the drug screen, and though my PCP beleived me, the PM refused to take me back and had my PCP prescribe 6 5/500 vicdodins for "taper" and cloninidne (.1 mg every 2-4 hours for withdrawl.

Obviously with my history of the meds above, 6 vicodins are not going to help with tapering, and I'm finding the clonidine having little effect. the PM doctor has refused to accept my phone calls to explain the false positive for dilaudid, and my PCP refuses to prescribe any pain meds. Note, that even if the taper and clonidine worked, I'd still be in the same position of being in frequent/contstant pain. I've been referred to another pain clininc, though they cannot see me until mid October and I have to go before a "screening board" and they could refuse my case.

Also note that I have, after nearly 4 years and 5 plastic surgeons (including the surgeon who performed the lat flap claims I shouldn't be"experiening any pain") found a plasctic surgeon who has done over 500 lat flap reconstructions who thinks he can help and the need for all these meds should finally be over. Please note that 4 of the surgeons above state they understand and believe my pain, but cannot determine what might be causing it.

I would like to be able to find "someone" (legal of course) who can provide pain meds, but my PC refuses to help in that regard, suggesting iburprophin and ultram which are of no effect.

Is there anyone on here with any suggestions or similar expriences? I would appreciate any help I can get, or advice as to my predicament.

Thank you.

Terri